Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputing Groebner Bases by FGLM Techniques in a Noncommutative Setting
Author(s) Mijail Borges-Quintana, Miguel A. Borges-Trenard, Ferdinando Mora
TypeArticle in Journal
AbstractA generalization of the FGLM technique is given to compute Gröbner bases for two-sided ideals of free finitely generated algebras. Specializations of this algorithm are presented for the cases in which the ideal is determined by either functionals or monoid (group) presentations. Generalizations are discussed in order to compute Gröbner bases on (twisted) semigroup rings.
Length21
File
URL dx.doi.org/10.1006/jsco.1999.0415
LanguageEnglish
JournalJournal of Symbolic Computation
Volume30
Number4
Pages429-449
Year2000
MonthOctober
Edition0
Translation No
Refereed No
Webmaster